Tylenol Acetaminophen, for Adults, Extra Strength, 500 mg, Caplets

6 - 6 caplet boxes


 

Product Details

Contains no aspirin. Acetaminophen. Pain reliever. Fever reducer. 3 pouches of 2 caplets. www.tylenol.com. www.lildrugstore.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). 1-877-507-6516 (M-F 8am-4:30pm CST).

Nutrition Facts

Manufacturer

JOHNSON & JOHNSON
Fort Washington, PA 19034 USA

UPC

00366715974730